Wyoming, 2015

Flash Flooding and Hail in Wyoming, June 3 to 4, 2015

June 3 to 4, 2015 · NWS RIW · 7 events in 3 counties and zones

The combination of a stalled frontal boundary, jet streak dynamics, and an upper level disturbance sweeping across Wyoming created the conditions necessary to produce severe thunderstorms in central Wyoming. A moisture-laden atmosphere also set the stage for flash flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.5 million
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RIW wrote it up.

The combination of a stalled frontal boundary, jet streak dynamics, and an upper level disturbance sweeping across Wyoming created the conditions necessary to produce severe thunderstorms in central Wyoming. A moisture-laden atmosphere also set the stage for flash flooding. Johnson County took the brunt of the heavy rainfall and flash flooding on Wednesday evening, June 3. Both the city of Buffalo and Interstate 90 were severely impacted by flood waters. Roads were closed, homes damaged or destroyed, and at least a few public buildings damaged. To the south and west, there were multiple reports of large hail in Fremont and Natrona counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before the first event at Jun 3, 1:35 PM MST, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 3, 1:35 PM MST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
235 PM MDT WED JUN 3 2015

.SHORT TERM...

ALL THE PARAMETERS ARE SETTING UP FOR AN ACTIVE LATE AFTERNOON AND
EVENING. FRONTAL BOUNDARY HAS BACKED UP TO NEAR THE DIVIDE WITH
MOIST E-SE FLOW ALLOWING DEW POINTS TO GRADUALLY RISE INTO THE UPPER
40S TO LOWER 50S ACROSS MOST AREAS. ENOUGH CAPPING TO ALLOW MAX
HEATING TO OCCUR BEFORE CONVECTION IS ALLOWED TO FIRE. AT THE SAME
TIME...AN APPROACHING SHORTWAVE AND JET STREAK IS EXPECTED TO ARRIVE
INTO THE CENTRAL ZONES TOWARDS 00Z AND INTO THE NERN ZONES BETWEEN
03 AND 06Z. END RESULT SHOULD BE A LONG DURATION LATE SHOW WITH
PLENTY OF STRONG TO SEVERE THUNDERSTORMS EAST OF THE DIVIDE. IN
ADDITION...ENOUGH SHEAR DUE TO THE LOW LEVEL EAST SOUTHEAST FLOW
HAS PROMPTED A TORNADO WATCH FOR FREMONT...HOT
SPRINGS...WASHAKIE...NEUTRINO AND JONSON COUNTIES THROUGH 03Z
THIS EVENING. CONDITIONS LOOK RIPE FOR SEVERE THUNDERSTORMS OVER A
LARGER AREA MAINLY EAST OF THE DIVIDE BUT THE TORNADO WATCH TRUMPS
A SEVERE TSTM WATCH FOR NOW. AND OF COURSE WITH THE TSTMS WILL BE
THE THREAT OF HEAVY RAIN...FLASH FLOODING AND FURTHER RISING
RIVERS. SHOWERS AND A FEW THUNDERSTORMS MAY LINGER IN THE NERN
ZONES INTO THE EARLY MORNING THURSDAY. AFTER SOME LOW CLOUDS AND
POTENTIAL FOG THURSDAY MORNING IN THESE AREAS...WE SHOULD HAVE
ANOTHER ROUND OF STRONG TO POSSIBLY SEVERE TSTMS THURSDAY
AFTERNOON IN ABOUT THE SAME AREA. THE MAIN DIFFERENCE IS NO
APPARENT UPPER SUPPORT. HOWEVER...WE STILL HAVE THE EXPECTED
FRONTAL BOUNDARY IN THE SAME AREA COMBINED WITH DAYTIME HEATING
AND DRY PUNCH REDEVELOPING OVER THE RED DESERT WITH DRY SLY FLOW.
ADDED IN ISOLD SVR STORMS THURSDAY AFTERNOON IN ABOUT THE SAME
AREA. CURRENT SPC OUTLOOK AS OF THIS WRITING IS MARGINAL WITH SVR
CLIPPING NERN NEUTRINO AND SE JONSON.

.LONG TERM...BY SATURDAY NIGHT THE CLOSED LOW WILL BE OVER VEGAS WITH THE
ASSOCIATED SOUTHERLY DIFLUENT FLOW STILL INFLUENCING THE LIFT FOR
MORE WIDESPREAD SHOWER ACTIVITY. AS THIS SYNOPTIC SCALE FEATURE
DRAWS EVER CLOSER FROM THIS LOW...CLOUDINESS SHOULD INHIBIT SOLAR
INSULATION TO A DEGREE. THIS WILL RESULT IN NUMEROUS SHOWERS AND
LESS INTENSE THUNDERSTORMS. THE TROUGHINESS WILL REMAIN OVER THE
AREA THROUGH SUNDAY AS IT WEAKENS AND SHEARS APART. SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY ALONG WITH COOLER TEMPS
DUE TO THE CONSIDERABLE CLOUDS AND SHOWERS. HIGH PRESSURE WILL
REESTABLISH ITSELF THROUGH EARLY NEXT WEEK WITH POPS DECREASING AND
TEMPS WARMING BACK UP. THERE WILL STILL BE ENOUGH MOISTURE AND
INSTABILITY TO SET OFF MORE ISOLATED BUT MOSTLY TERRAIN DRIVEN
AFTERNOON CONVECTION THROUGH EARLY NEXT WEEK.

&&

.AVIATION.../00Z ISSUANCE/

SCATTERED STRONG TO SEVERE CONVECTION THIS AFTERNOON AND EVENING.
CONVECTION IS EXPECTED TO INCREASE IN COVERAGE AND INTENSITY
QUICKLY BETWEEN 21Z AND 00Z OVER CENTRAL WYOMING AND HEAD
NORTHEAST THROUGH THE EVENING. AN ISOLATED TORNADO IS POSSIBLE
OVER PORTIONS OF CENTRAL AND EAST CENTRAL WYOMING. THIS ACTIVITY
WILL LIKELY LINGER PAST MIDNIGHT OVER PORTIONS OF THE BIGHORN MTS
AND JONSON COUNTY. ALTHOUGH ANY TERMINAL COULD BE IMPACTED BY
THUNDERSTORMS THIS AFTERNOON AND EVENING...THE BEST COVERAGE AND
STRONGEST ACTIVITY WILL BE EAST OF THE DIVIDE. LARGE HAIL AND
DAMAGING WINDS ARE EXPECTED WITH THE STRONGER ACTIVITY THIS
AFTERNOON THROUGH LATE EVENING. IN WAKE OF THE STORMS...EXPECTED
LOCAL FOG AND LOW CEILINGS AFTER O6Z...WITH PERHAPS WIDESPREAD
MVFR CEILINGS AND LOCAL FOG OVER NEUTRINO AND JONSON COUNTIES.

&&

.FIRE WEATHER...

A TORNADO WATCH IS IN  FOR PORTIONS OF CENTRAL AND EAST CENTRAL
WYOMING THROUGH EARLY THIS EVENING. OTHERWISE AFTERNOON SHOWERS
AND THUNDERSTORMS WILL OCCUR ACROSS THE PORTIONS OF THE DISPATCH
AREA. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE OVER PORTIONS OF
THE AREA EAST OF THE DIVIDE. OTHERWISE...SOME STORMS MAY PRODUCE
GUSTY AND ERRATIC WIND AND SMALL HAIL. ADDITIONALLY...PERIODS OF
MODERATE RAINFALL COULD ACCOMPANY DEVELOPING STORMS. SLIGHTLY
COOLER TEMPERATURES ANTICIPATED ACROSS THE DISPATCH AREA TODAY.
OVERALL FIRE BEHAVIOR IS EXPECTED TO REMAIN LOW...OTHER THAN THE
POTENTIAL FOR ERRATIC WINDS AND LIGHTNING WITH THUNDERSTORM
ACTIVITY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR WYZ004>011-017-
018-020.

&&

SHORT TERM...SKRBAC/LIPSON
LONG TERM....LIPSON
AVIATION...LIPSON
FIRE WEATHER...LIPSON
Hazardous weather outlook, Jun 3, 1:08 PM MST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
208 PM MDT WED JUN 3 2015

WYZ001>020-022>030-042015-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
208 PM MDT WED JUN 3 2015

...TORNADO WATCH IS IN EFFECT UNTIL 9 PM FOR PORTIONS OF CENTRAL
WYOMING...

...FLASH FLOOD WATCH IN EFFECT THROUGH MIDNIGHT FOR MUCH OF THE
AREA EAST OF THE DIVIDE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS WESTERN AND CENTRAL
WYOMING.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS THROUGH MIDNIGHT ACROSS CENTRAL
AND EASTERN WYOMING. THESE STORMS MAY PRODUCE DAMAGING WIND OR
LARGE HAIL. THE STRONGEST STORMS...ESPECIALLY TOWARDS NATRONA AND
JOHNSON COUNTIES MAY PRODUCE A TORNADO.

ADDITIONALLY...STORMS MAY PRODUCE MODERATE TO HEAVY RAIN OVER
AREAS WITH ALREADY SATURATED SOILS. THIS WILL LEAVE THESE AREAS
MORE SUSCEPTIBLE TO FLASH FLOODING WITH DEBRIS SLIDES ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THURSDAY AND FRIDAY....AFTERNOON SHOWERS AND THUNDERSTORMS WILL
REMAIN POSSIBLE. GUSTY WIND AND SMALL HAIL WILL AGAIN BE POSSIBLE
WITH ANY STORM ACTIVITY. SOME STORMS MAY BE STRONG TO SEVERE IN
CENTRAL WYOMING.

SATURDAY AND SUNDAY...SCATTERED THUNDERSTORMS EACH DAY...WITH
LOCALIZED HEAVY RAINFALL.

MONDAY THROUGH WEDNESDAY...ISOLATED THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HAIL SIZES...WIND SPEEDS OVER 45
MPH...AND ANY FLASH FLOODING OR DEBRIS SLIDES. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 3, 1:07 PM MST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
207 PM MDT WED JUN 3 2015

WYZ003-004-032045-
CODY FOOTHILLS-NORTH BIG HORN BASIN-
207 PM MDT WED JUN 3 2015

...SPECIAL WEATHER STATEMENT...

AT 206 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF MEETEETSE RIM...WHICH IS 10 MILES SOUTHEAST OF CODY...
MOVING NORTHEAST AT 30 MPH.

ONE-HALF INCH DIAMETER HAIL...BRIEF HEAVY RAIN...AND WINDS OF 30 TO
40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL PARK
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...OREGON BASIN NATURAL GAS
PROCESSING PLANT.

#

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4427 10895 4442 10908 4462 10853 4434 10852
TIME...MOT...LOC 2006Z 237DEG 28KT 4439 10893

JONES
Special weather statement, Jun 3, 1:13 PM MST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
213 PM MDT WED JUN 3 2015

WYZ009-010-032100-
BIGHORN MOUNTAINS SOUTHEAST-NORTHEAST JOHNSON COUNTY-
213 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY UNTIL
300 PM MDT...

AT 212 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BUFFALO...MOVING NORTHEAST AT 25 MPH.

PENNY SIZED HAIL...BRIEF HEAVY RAIN...AND WINDS AROUND 40 MPH WILL
BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BUFFALO AROUND 225 PM MDT.

#

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 BETWEEN MILE MARKERS 289 AND 299.
 INTERSTATE 90 BETWEEN MILE MARKERS 54 AND 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTH CENTRAL
WYOMING.

LAT...LON 4417 10677 4432 10690 4456 10647 4456 10633
      4438 10618
TIME...MOT...LOC 2012Z 236DEG 22KT 4430 10674

JONES
Special weather statement, Jun 3, 2:22 PM MST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
322 PM MDT WED JUN 3 2015

WYZ002-003-005-007-016-032200-
CODY FOOTHILLS-ABSAROKA MOUNTAINS-SOUTHWEST BIG HORN BASIN-UPPER WIND
RIVER BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
322 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PARK...WESTERN HOT
SPRINGS AND NORTHWESTERN FREMONT COUNTIES UNTIL 400 PM MDT...

AT 321 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF TORREY LAKE...WHICH IS 7 MILES EAST OF DUBOIS...MOVING
NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
PARK...WESTERN HOT SPRINGS AND NORTHWESTERN FREMONT COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...BITTERROOT RANCH...BROWN MOUNTAIN
CAMPGROUND AND WOOD RIVER CAMPGROUND.

#

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR CENTRAL
WYOMING.

LAT...LON 4369 10848 4358 10886 4360 10898 4357 10894
      4356 10903 4354 10900 4341 10944 4364 10965
      4407 10897
TIME...MOT...LOC 2121Z 243DEG 15KT 4356 10950

13
Special weather statement, Jun 3, 2:25 PM MST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
325 PM MDT WED JUN 3 2015

WYZ010-032215-
NORTHEAST JOHNSON COUNTY-
325 PM MDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JOHNSON COUNTY
UNTIL 415 PM MDT...

AT 324 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BUFFALO...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
#

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 25 BETWEEN MILE MARKERS 290 AND 299.
 INTERSTATE 90 BETWEEN MILE MARKERS 53 AND 68.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTH CENTRAL
WYOMING.

LAT...LON 4420 10665 4429 10678 4433 10677 4434 10679
      4436 10679 4456 10659 4456 10654 4439 10630
TIME...MOT...LOC 2124Z 224DEG 12KT 4432 10668

13

The radar

The Riverton/Lander radar (KRIW), 202 km away, was scanning. The volume nearest the first event began at 21:47 UTC.

Open the radar archive at this moment

Event by event

4 hail, 3 flash flood. Local standard time, as filed.

Hail, Johnson

When
June 3, 2:45 PM MST
Where
Johnson County, 2.11 mi SE of Buffalo
Measured
0.75 in hail
Reported by
Public
Coordinates
44.330, -106.668

One in a series of strong thunderstorms dropped penny sized hail near Buffalo.

Hail, Natrona

When
June 3, 4:29 PM MST
Where
Natrona County, 5.43 mi S of Bucknum
Measured
1.5 in hail
Reported by
Fire Department/Rescue
Coordinates
42.942, -106.614

Ping pong ball sized hail was observed by a trained spotter near the intersection of US Highway 20/26 and Bucknum Road west of Casper.

Hail, Natrona

When
June 3, 4:54 PM MST to 5:03 PM MST
Where
Natrona County, 0.51 mi SSE of Midwest
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
43.413, -106.277

Hail of various sizes fell in Midwest, with the largest stones being one inch in diameter. Most of the stones were penny and nickel sized.

Hail, Fremont

When
June 3, 5:51 PM MST to 5:55 PM MST
Where
Fremont County, 0.59 mi NE of Shoshoni
Measured
1 in hail
Reported by
Public
Coordinates
43.236, -108.112

Hail as large as one inch in diameter fell in Shoshoni.

Flash Flood, Johnson

When
June 3, 7:15 PM MST to June 4, 7:00 AM MST
Where
Johnson County, 31.27 mi ESE of Buffalo to 31.18 mi ESE of Buffalo
Cause
Heavy Rain
Property damage
$10,000
Reported by
Department of Highways
Coordinates
44.217, -106.096

Strong thunderstorms produced heavy rain across eastern Johnson and western Campbell counties near Interstate 90. The heaviest rain, estimated at three inches, fed Dead Horse Creek, a small tributary of the Powder River. Dead Horse Creek overflowed and eventually inundated a stretch of Interstate 90 around mileposts 90 and 91, which resulted in the closure of the road from late Wednesday evening, June 3, until the morning of June 4.

Flash Flood, Johnson

When
June 3, 8:00 PM MST to June 4, 9:00 AM MST
Where
Johnson County, 4.29 mi W of Buffalo Arpt to 3.16 mi WSW of Buffalo
Cause
Heavy Rain
Property damage
$1.5 million
Reported by
Emergency Manager
Coordinates
44.359, -106.805

The last in a series of thunderstorms on Wednesday, June 3, brought very heavy rain to Buffalo and the surrounding area. The ASOS at Johnson County Airport measured 0.98 inches of rain in less than 25 minutes as the storm moved north and then stalled over Buffalo. The ASOS recorded a grand total of 1.26 inches in less than one hour. Saturated soils were unable to absorb the rain which quickly ran through the streets of Buffalo and filled area creeks. Five Buffalo homes were declared destroyed, and the senior center and BLM office sustained flood damage. Some reports indicated water four feet deep in low-lying areas. The water was running fast enough to lift and carry the top layer of pavement on a couple of Buffalo streets. A few county roads and some private bridges were washed out due to culvert failures as a result of the raging flood waters.

Flash Flood, Johnson

When
June 3, 11:00 PM MST to June 4, 2:00 AM MST
Where
Johnson County, 10.89 mi SW of Linch to 8.51 mi S of Linch
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
43.493, -106.360

Small tributaries feeding Salt Creek in southeast Johnson County were out of their banks as a result of an estimated three inches of rainfall on already saturated soils. Additional water upstream near Midwest, where 1.07 inches of rain fell in 30 minutes late Wednesday, June 3, moved downstream and exacerbated the rural flooding. The extreme run-off eventually caused rises of over one foot per hour on the much wider Powder River at Sussex.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2015Every state in 2015This day in weather historyWarnings in Wyoming, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 591679, 571625, 571630, 571632, 571826, 571839, 591684.